REAL

Items where Author is "Acu, Ana Maria"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Muraru, Carmen Violeta and Acu, Ana Maria and Radu, Voichita Adriana (2018) On the monotonicity of q-Schurer-Stancu type polynomials. Miskolc Mathematical Notes, 19 (1). pp. 19-28. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Acu, Ana Maria and Deshwal, Sheetal and Agrawal, Purshottam (2018) RATE OF CONVERGENCE OF q−ANALOGUE OF A CLASS OF NEW BERNSTEIN TYPE OPERATORS. Miskolc Mathematical Notes, 19 (1). pp. 211-234. ISSN 1787-2405 (print), 1787-2413 (elecronic)

Acu, Ana Maria and Barbosu, Dan and Sofonea, Daniel Florin (2015) Note on a q-analogue of Stancu-Kantorovich operators. Miskolc Mathematical Notes, 16 (1). pp. 3-15. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Sun Dec 16 21:05:19 2018 CET.